# SDR SIMA20160927002

- Difficulty date: September 27, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N515AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10121
- Aircraft time: 32,614 hours, 23,303 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTS RT CABIN EMERGENCY DOOR FLOOR LEVEL EXIT SIGN PARTIAL BURNED OUT.  OPS CHECKED PERFORMED IAW AMM 33-51-00. OPS CHECKED GOOD.
